| Catalog Number |
ER420 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/27/2026.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unk procedure, 2 clips scissored when fired.No further details were provided.No patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/3/2026.D4: batch # z70524.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Upon receipt, the er420 device was visually inspected and no other external damage was apparent.A clip was found in the jaws, the clip was removed to allow inspection of the jaw assembly.The jaws showed no visible damage.The device was functionally evaluated to reproduce the reported issue.During testing the instrument was cycled and successfully fed, retained, and formed the remaining thirteen (13) clips as intended.No functional anomalies were observed during the evaluation.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.Device history review a manufacturing record evaluation was performed for the finished device batch z70524 number, and no non-conformances were identified.